# SDR 2008FA0000882

- Difficulty date: December 9, 2008
- Submitted: December 10, 2008
- Operation: General aviation
- Aircraft: N1420J
- Make and model: Gulstm 112A
- Aircraft serial: 420
- Aircraft time: 1,560 hours, 1,560 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank
- Part number: 473501
- Condition: Misrepaired
- Location: Zone 500
- Part time: 1,560 hours, 1,560 cycles
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE AILERONS T/E FREE PLAY. SUSPECTED AIL SYS CUMULATIVE WEAR. UPON FURTHER CLOSE VISUAL INSP, FOUND AILERONS BELLCRANK ASSY, PIVOT BRG HSG SECURED TO BELLCRANK PLATE WITH (3 EACH) BLIND FASTENERS. PROTRUDING HEAD FASTENERS WERE FOUND LOOSE AND EXHIBITING BLACK POWDERY RESIDUE AT FASTENER'S PROTRUDING HEAD PERIMETER, SUGGESTING BRINELLING IS OCCURRING ABOUT UPSET FASTENER HOLLOW SHANK OD AND BELLCRANK PLATE FASTENER HOLE SURFACE. ALL SUBJECT FASTENER'S DRIVE STEEL PINS WERE FOUND NOT TO HAVE LIBERATED FROM FASTENER HOLLOW SHANK ID.  REPLACED PIVOT BEARING HOUSING ASSY P/N MS20218-1 DUE WORN AND REINSTALLED/SECURED SAME WITH SOLID AD RIVETS. COMMANDER IPC PAGE 2-195 ITEMS 25, 27 BELLCRANK ASSY PIVOT BEARING PLATE AND ITS ASSOCIATED FASTENERS ARE MOSTLY LOADED IN SHEAR.
